# SDR 96FDEA00287

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6540145
- Condition: Double Hole
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN FLOORBEAM BS 500 BL 0  WL 208.1.  *S/D*  REPAIRED DOUBLE HOLE AT BS 500, BL 0 WL 208.1 IAW FEDEX SRM 57-10-8.
